What are the possible side effects of using Latisse on thinning eyebrows?

I'm curious about using Latisse on thinning eyebrows, but wondered if there is a risk of permanent eye darkening or darkening of the skin, as there is when Latisse is used on eye lashes.

Doctor Answers 4

Local effects only

I don't think you need to worry about any risk to the eye if you are using on the eyebrows. The only known issues with use is the potential for skin darkening and irritation from the product where you are placing it. If either issue develops and you do not like it, reducing the amount you use, decreasing the frequency, or discontinuation of the product altogether should resolve the issue---so no real concerns with permanent problems. Best!

Torrance Dermatologist


Latisse can darken the skin if used in this area;  Also sometimes the type of hair growth that you have might look unnatural.  So be careful to monitor the amount you put on and perhaps once you get the hair how you like  , don't use it every day .

Latisse side effects in brows

The known side effects with Latisse are a rash and skin darkening, both of which would resolve if you stopped the product.

Daniel Lensink, MD
Redding Oculoplastic Surgeon
5.0 out of 5 stars 4 reviews

You might also like...

What About This--PRP and Progesterone to Regrow Eyebrows

There could be a risk of skin darkening. PRP and progesterone could be used to regrow the eyebrows without that risk. I recommend a formal evaluation for best options. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 158 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.